# SDR DL757081182

- Difficulty date: September 8, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N608DA
- Make and model: Boeing 757232
- Aircraft serial: 22815
- Aircraft time: 75,242 hours, 37,291 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1700 S15l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SKIN DAMAGED AT STATION 1700 STRINGER 15L.  REPAIR INSTALLED PER SRM 53-00-01.
